# SDR AT0100013

- Difficulty date: January 9, 2001
- Submitted: January 30, 2001
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Torn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN FLOOR PANEL METAL SKIN TORN, GOUGED, CRACKED, AND PUNCTURED AT SEVERAL PLACES.  REMOVED, FABRICATED, AND INSTALLED NEW FLOORBOARD IAW B737 SRM 53-20-1, 53-20-2, 51-10-1, CMM 25-00-66.
